# SDR UPS97824801

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 4711722
- Condition: Cracked
- Location: Bs 11
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LONGERON 29R END CLIP CRACKED AT F/S 11.  REMOVED AND REPLACED CLIP IAW SRM 51-1-20D.
